Hartman's theorem for complex flows in the Poincaré domain
Compositio Mathematica, Volume 24 (1972) no. 1, p. 75-82
@article{CM_1972__24_1_75_0,
     author = {Guckenheimer, John},
     title = {Hartman's theorem for complex flows in the Poincar\'e domain},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {1},
     year = {1972},
     pages = {75-82},
     zbl = {0239.58007},
     mrnumber = {301765},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_1_75_0}
}
Guckenheimer, John. Hartman's theorem for complex flows in the Poincaré domain. Compositio Mathematica, Volume 24 (1972) no. 1, pp. 75-82. http://www.numdam.org/item/CM_1972__24_1_75_0/

V.I. Arnold [1] Remarks on Singularities of Finite Codimension in Complex Dynamical Systems, Functional Analysis and its Applications, v. 3 (1969) 1-5. | MR 259944 | Zbl 0249.34035

J. Palis And S. Smale [2] Structural Stability Theorems, AMS Proceedings of Symposia in Pure Mathematics, v. XIV (1970) 223-232. | MR 267603 | Zbl 0214.50702

H. Poincaré [3 ] Oeuvres, v. I.

C. Pugh [4] On a Theorem of P. Hartman, Am. Journal of Math., v. XCI, (1969) 363-367. | MR 257533 | Zbl 0197.20701

C.L. Siegel [5] Über die Normalform analytischer Differentialgleichungen in der Nähe einer Gleichgenrichtslösung, Göttinger Nachrichten der Akademie der Wissenschaften, (1952) 21-30. | MR 57407 | Zbl 0047.32901

S. Smale [6] Differentiable Dynamical Systems, Bulletin of the Am. Math. Soc. 73 (1967) 747-817. | MR 228014 | Zbl 0202.55202

S. Sternberg [7] On the Structure of Local Homeomorphisms of Euclidean n-space II, Am. Journal Math., v. 80 (1958) 623-631. | MR 96854 | Zbl 0083.31406